Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2 (2004), Issue 2, Pages 97-106
http://dx.doi.org/10.1155/2004/615850

Note on the paper “Regulated domains and Bergman type projections”

Department of Mathematics, University of Joensuu, P.O.Box 111, FIN-80101 Joensuu, Finland

Received 1 February 2003

Academic Editor: Miroslav Englis

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jari Taskinen, “Note on the paper “Regulated domains and Bergman type projections”,” Journal of Function Spaces and Applications, vol. 2, no. 2, pp. 97-106, 2004. doi:10.1155/2004/615850